Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have rotor cuff fraying and tendinitis. Taking cortisone shot. Will it dissolve in bone spurs?

I just recieved a cortisone shot in my shoulder for rotor cuff fraying and tendinitis? Bone spurs are involved. According to my orthopedic office, surgery is not an option at this juncture. I realize cortisone can decrease the inflammation and possibly heal the tendon fraying, but, can it dissolve the bone spurs and, if not, how do I prevent new damage in the future and get the function of my arm back? Should I seek another opinion?

Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi, the cortisone shot won't reverse the bony spurs, but can help you regain normal function and range of movement. Give it some time & concentrate on proper physiotherapy. If you have fraying of rotator cuff, I am assuming that your functional requirements are not too demanding (not an active sports person), this should indeed suffice.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor